# SDR AWXA200300757

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 48,717 hours, 34,418 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING ODOR AND PASSENGER CABIN LIGHTS INOPERATIVE ABOVE SEAT ROW 12 LT.  MAINTENANCE FOUND SIDEWALL LIGHT BALLAST AT SEAT ROW 12 LT INOPERATIVE, DEACTIVATED AND SECURED BALLAST AND ISSUED MEL 33-2, C-1, CABIN LIGHT INOP.  MAINTENANCE. REPLACED THE LIGHT BALLAST AT SEAT ROW 12 L/H, OPERATIONAL CHECK OF SIDEWALL LIGHTS AT LH SEAT ROW 12 WAS GOOD.
